# SDR HALA0600806

- Difficulty date: October 21, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 7,832 hours, 19,438 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Unknown
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APP INTO HNL GOT HYD R PRESS LO LT AND HYD R QTY LO LT.  R HYD QTY WENT TO ZERO. WE PERFORMED THE HYD R QTY LO CK-LIST.  LANDED, STOPPED ON RWY AND GOT TOWED INTO GATE.  VERIF HYD QTY AT 4.0 QTS. RMVD AND REPLACED RT GRD SVC HYD PIPING TEE P/N 7922150-502. LK AND SEC CK OK.  REMOVED AND REPLACED HYD SYS FLTR ELEMENT (RT) IAW AMM TASK 29-12-12. SERVICED RT SYSTEM IAW AMM TASK 12-13-01. LEAK CK OK.
